Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 260, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 27, 2021, 3:18 AM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2021, 3:18 AM CDT (08:18 UTC)
- Expired
- Oct 27, 2021, 4:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Collin County, TX, Cooke County, TX, Denton County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
049
WUUS54 KFWD 270818
SVRFWD
TXC085-097-121-181-270915-
/O.NEW.KFWD.SV.W.0260.211027T0818Z-211027T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
318 AM CDT Wed Oct 27 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northeastern Denton County in north central Texas...
Collin County in north central Texas...
Eastern Cooke County in north central Texas...
Grayson County in north central Texas...
* Until 415 AM CDT.
* At 318 AM CDT, severe thunderstorms were located along a line
extending from Lake Kiowa to near Lucas, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Plano, McKinney, Carrollton, Frisco, Richardson, Allen, Wylie,
Sherman, The Colony, Denison, Sachse, Whitesboro, Little Elm,
Murphy, Prosper, Royse City, Anna, Fairview, Princeton and Celina.
This includes Interstate 30 near mile marker 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
3382 9676 3384 9669 3392 9667 3390 9659
3384 9662 3377 9650 3378 9643 3373 9638
3334 9639 3335 9629 3298 9630 3299 9684
3354 9709 3386 9701 3389 9698 3395 9699
TIME...MOT...LOC 0818Z 247DEG 46KT 3356 9701 3310 9662
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Barnes3 follow-up statements
381
WWUS54 KFWD 270829
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
329 AM CDT Wed Oct 27 2021
TXC121-270839-
/O.CAN.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Denton TX-
329 AM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.
LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
3382 9676 3384 9669 3392 9667 3390 9659
3384 9662 3377 9650 3378 9643 3373 9638
3334 9639 3335 9629 3298 9630 3299 9684
3340 9684 3358 9708 3389 9698 3395 9699
TIME...MOT...LOC 0829Z 240DEG 34KT 3362 9697 3313 9650
$$
TXC085-097-181-270915-
/O.CON.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Cooke TX-Grayson TX-
329 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR COLLIN...NORTHEASTERN COOKE AND GRAYSON COUNTIES...
At 329 AM CDT, severe thunderstorms were located along a line
extending from near Lake Kiowa to near Lowry Crossing, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plano, McKinney, Frisco, Richardson, Allen, Wylie, Sherman, Denison,
Sachse, Whitesboro, Murphy, Prosper, Royse City, Anna, Fairview,
Princeton, Celina, Lucas, Parker and Farmersville.
LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
3382 9676 3384 9669 3392 9667 3390 9659
3384 9662 3377 9650 3378 9643 3373 9638
3334 9639 3335 9629 3298 9630 3299 9684
3340 9684 3358 9708 3389 9698 3395 9699
TIME...MOT...LOC 0829Z 240DEG 34KT 3362 9697 3313 9650
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Barnes905
WWUS54 KFWD 270848
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
348 AM CDT Wed Oct 27 2021
TXC097-270858-
/O.CAN.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Cooke TX-
348 AM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.
LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
3384 9669 3392 9667 3389 9663 3389 9660
3385 9663 3384 9662 3377 9650 3378 9643
3373 9638 3334 9639 3335 9629 3304 9630
3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0848Z 243DEG 40KT 3375 9682 3317 9641
$$
TXC085-181-270915-
/O.CON.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Grayson TX-
348 AM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR COLLIN AND GRAYSON COUNTIES...
At 348 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Whitesboro to near Farmersville,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plano, McKinney, Allen, Wylie, Sherman, Denison, Whitesboro, Prosper,
Anna, Fairview, Princeton, Celina, Lucas, Parker, Farmersville, Van
Alstyne, Howe, Pottsboro, Lowry Crossing and Whitewright.
LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
3384 9669 3392 9667 3389 9663 3389 9660
3385 9663 3384 9662 3377 9650 3378 9643
3373 9638 3334 9639 3335 9629 3304 9630
3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0848Z 243DEG 40KT 3375 9682 3317 9641
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Barnes966
WWUS54 KFWD 270908
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
408 AM CDT Wed Oct 27 2021
TXC085-181-270918-
/O.EXP.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Grayson TX-
408 AM CDT Wed Oct 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR COLLIN AND GRAYSON COUNTIES
WILL EXPIRE AT 415 AM CDT...
The storms which prompted the warning have weakened below severe
limits. Therefore the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.
LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
3384 9669 3392 9667 3389 9663 3389 9660
3385 9663 3384 9662 3377 9650 3378 9643
3373 9638 3334 9639 3335 9629 3304 9630
3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0908Z 247DEG 46KT 3385 9655 3326 9614
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 1:50 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 27, 1:50 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 150 AM CDT Wed Oct 27 2021 ...New Long Term... Quick update... New Severe Tstorm Watch 539 issued through 8 AM CDT for the remainder of North & Central TX. .SHORT TERM... /Issued 1240 AM CDT Wed Oct 27 2021/ Update: Previous forecast remains on track. QLCS will be entering the northwestern portions of the FWD CWA shortly. A few severe wind gusts have been reported, including a wind gust to 60 MPH at Abilene. Still anticipating that damaging wind gusts will be the primary hazard, especially given the 55 KT LLJ at around 5 kft AGL per regional VWPs. Hail still expected to be a secondary threat given the steep mid-level lapse rates per the 00Z FWD RAOB. The tornado threat still appears to be low given the nearly parallel orientation of the QLCS to the 0-3 km bulk shear vectors, but as mentioned in previous discussion, any line segments that are able to become more orthogonally oriented to the shear vectors may be capable of producing QLCS tornadoes. A Severe Thunderstorm Watch remains in effect for western portions of the FWD CWA through 0300 CDT, with a new watch issuance likely further east per the latest MCD from SPC. Godwin Previous Discussion: /Through Wednesday/ A potent upper-level trough continues to amplify across the western CONUS this evening as evident from earlier 500 mb analysis and GOES-E water vapor channel imagery. At the surface, 21Z analysis reveals a 989mb low centered over northeast CO with a warm front extending southeast from the surface low across KS and eventually towards the Ouachita/Ozark Mountains of western AR. A dryline intersects this warm front near the CO/KS/NE border and extends south across the Great Plains, Llano Estacado, and into the Permian Basin. The 00Z FWD RAOB as well as analyzed soundings across the warm sector ahead of the dryline show a stout EML in place. This EML will act to cap any convective attempts for the next few hours. Some convection has begun to develop near the OK/TX Panhandle border however. This is likely because of dynamic cooling in the mid levels associated with the approach of the upper-level trough axis, allowing the cap to erode. A lone cell has also managed to develop over Scurry County in West TX. More widespread convective development across West TX should take place over the next few hours as the mid-level ascent continues to erode the EML. By 06Z, the surface low should be centered over central KS with the dryline approaching the western boundary of the FWD CWA. Widespread convection should be ongoing ahead of the dryline by this time. Forecast soundings indicate a 55KT LLJ that when combined with large DCAPE will mean a strong potential for severe winds to be brought down to the surface by convective downdrafts. These factors combined with the expected QLCS storm mode will favor damaging winds as the leading severe weather hazard. Mid- level lapse rates in excess of 8 C/km and MUCAPE in excess of 2,000 J/kg will also present a large hail threat. The tornado threat will be a lesser (but non-zero) threat. Forecast soundings show that 0-3km bulk shear vectors will be oriented nearly parallel to the QLCS, while a more orthogonal orientation is preferred for QLCS tornadoes. A localized tornado threat may develop within bowing segments where the line is able to become more orthogonally oriented to the shear vectors. This is something difficult to forecast even this close to the event however and could develop quickly. Thunderstorms will be ongoing primarily across East TX by daybreak Wednesday with some damaging wind threat (and low-end tornado threat) likely to be continuing. These storms should finally exit the area by around noon CDT. By 18Z, the surface low is forecast to be over northeast OK and deepening rapidly as strong upper- level diffluence overspreads the region. These strong pressure falls will tighten the pressure gradient across North and Central TX. A look at NAM forecast soundings reveals 25-35KT winds just above the surface and beneath the top of a deep mixed layer. This will likely mean winds will exceed Wind Advisory criteria for areas near and west of Interstate 35. A few wind gusts to around 40 MPH are certainly possible, especially to the north and west of the Dallas/Fort Worth Area closer to the surface low. Winds should relax below advisory criteria after sunset Wednesday evening, but will likely remain gusty through Wednesday night. Godwin && .LONG TERM... /NEW/ /Late Week Through Early Next Week/ After impacts from strong to severe storms in the near term, impacts from a deepening, very dynamic southern latitude mid level trough will not be through just yet. The post surface cold front airmass will be defined as much drier and cooler; or basically more in line with what we usually expect as me move through the last week of October and the Halloween and Fall Harvest Weekend. The vigorous mid level trough will close off over the Ozarks /Lower-Mid Mississippi Valley and south to Upper Texas and Louisiana Coasts. This will be thanks to a 125-135 KT cyclonically curved upper jet rounding the system's base over the northern GOM, helping cause the system to begin the occlusion process Thursday and Friday. Very strong northwest flow aloft off the west of this deep, closed mid level low will be defined by unidirectional, intense northwest flow through a deep layer and defined by models as having an intense low level barrier jet defined by wind speeds of 75+ kts between 3000-5000 feet. Needless to say and as we have been discussing now for several days, Thursday and Thursday evening we'll be seeing some of the strongest non-convective winds we've seen for months. Northwest winds 20 to 30 mph with gusts 35 to 45 mph will likely occur across the entire area at some point n time. Easy momentum transfer of said intense northwest flow just above the surface will combine with a continued tight pressure gradient extending southwest from a deep surface low with pressures of 991mb-993mb over the AR/MO border region. I'll likely extend, or issue a new wind advisory for now through Thursday evening, though it's quite likely that an upgrade to High Wind Warning may be needed if the wind forecasts and system strength continue to be this intense. The winds will definitely bring a fall chill to the air late week. Breezy conditions will continue late Thursday night through Friday morning, before low level winds and surface pressures abate as the system continues pulling further eastward away from our area and over the TN/OH Valleys and over much of the Deep South. Lows Thursday morning in the lower- mid 50s, will gradually lower well into the 40s both Friday and Saturday mornings with clear skies providing strong radiational cooling, lessening wind speeds over time, and a dry polar airmass in place. Shortwave ridging will be filling in behind the occluded mid level low aloft Friday afternoon into Saturday morning, while a broad surface ridge axis shifts slowly east across the Plains, including North & Central TX. Anyone heading outdoors Thursday night and Friday night will definitely want to be prepared and keep some warmer clothes and jackets/light coats handy. South-southeast winds return for the Halloween/Fall Harvest Weekend with low humidity remaining over the area as any return flow will be drawn off very modified and drier than normal near shore water along the western GOM. Still, plentiful sunshine and insolation will combine with low level warm advection above the surface for slightly more humid and warm conditions and increasing clouds Sunday night into early next week. The weekend will be dry, but remain cool in the evening for trick or treaters on Halloween evening. Lows in the 40s Sunday will modify into the 50s Monday and Tuesday mornings, while highs Sunday warm to between 75 and 80 degrees with breezy southerly winds. Similar conditions Monday, though highs will be slightly cooler thanks to an increase of cloud cover with as the shortwave upper ridge gives way to more unsettle, WSW semi-zonal fast flow aloft. A strong shortwave drops southeast across the southern plains late Monday into Tuesday, helping to bring our next cold front low convective chances back to the area as moisture will still be limited with most of the instability being contained aloft. The increased cloud cover, low level cold advection, and low rain chances will result in fairly cool conditions with lows in the 40s/50s only warming into the 60s by middle of next week. Fall seems to be here to stay at least for the next 7-10 days for those who have been craving the lower humidity and cooler temperatures. 05/Marty && .AVIATION... /Issued 1240 AM CDT Wed Oct 27 2021/ /06Z TAFs/ Line of strong-severe TSRA still expected to arrive at D10 terminals as well as KACT around 08Z. Wind gusts to 50KT are not out of the question with this expansive line of TSRA, but for TAF simplicity, maintained prevailing TSRA without any TEMPO groups as the TSRA alone is enough to warrant a ground stop at area airports. TSRA should clear the immediate terminal vicinity by 14Z, but anticipating continued significant impacts to the Bonham and Cedar Creek arrival gates through at least 18Z. After 18Z, strong westerly winds will overspread the region with wind gusts in excess of 25KT likely. Given the prolonged period of gusty, nearly westerly winds, expecting crosswinds to be strong enough on the 17/35 and 18/36 runways at KDFW to require northwest flow operations. Winds should veer more out of the NW by 03Z, but given the strength of the winds, still expecting at least a 15-25KT crosswind component on the 17/35 and 18/36 runways at KDFW through the end of the TAF period. In addition, a potent LLJ will develop with NW winds of up to 50KT expected at around 2 kft. This will likely result in LLWS impacts after 03Z. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 71 51 69 46 / 10 0 0 0 0 Waco 55 73 48 70 45 / 0 0 0 0 0 Paris 54 66 48 64 44 / 50 5 0 0 0 Denton 52 71 47 69 42 / 10 0 0 0 0 McKinney 53 70 49 68 43 / 20 0 0 0 0 Dallas 57 72 52 70 48 / 10 0 0 0 0 Terrell 53 69 49 69 42 / 20 0 0 0 0 Corsicana 54 72 50 69 46 / 5 0 0 0 0 Temple 51 74 48 72 45 / 0 0 0 0 0 Mineral Wells 51 71 46 70 41 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 1 PM this afternoon to 10 PM CDT this evening for TXZ091>093-100>104-115>120-129>134-141>145-156>159. &&
Hazardous weather outlook, Oct 27, 2:13 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 213 AM CDT Wed Oct 27 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280715- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 213 AM CDT Wed Oct 27 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A line of thunderstorms will move across North and Central Texas this morning. Some of these thunderstorms will be severe with damaging wind gusts to 70 mph being the primary hazard. Isolated instances of hail to quarter size and brief spin-up tornadoes are also possible. Other hazards include a brief window for heavy rainfall and minor flooding, as well as increasing cloud-to-ground lightning strikes. Expect thunderstorms to begin impacting the I-35 corridor, including the Dallas/Fort Worth Metroplex, Waco, Temple, and Killeen markets by by 3 to 4 AM, then the Sherman-Denison market and area east of I-35/35E in the 4 AM to 8 AM time frame. The threat for severe weather should exit far eastern parts of North-Central Texas by mid morning, though occasional lightning strikes will remain possible. Gusty west to northwest winds will develop by early afternoon across North and Central Texas. Sustained winds of around 25 MPH with gusts to over 35 MPH can be expected. These winds will create for hazardous driving conditions for high-profile vehicles, particularly on north- to-south oriented highways. This will also create hazardous conditions on area lakes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Very windy and hazardous conditions are expected Thursday and Thursday evening, with Northwest winds 20 to 30 mph with a few gusts in excess of 40 mph possible. It will continue windy into Friday morning, but speeds should come down to between 15 to 20 mph with a few gusts in excess of 30 mph. Elevated fire weather conditions may occur Thursday afternoon across western North and Central Texas. Low thunderstorm chances return Monday night and Tuesday mainly along and north of I-20. Severe weather is not anticipated. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested through mid morning, as a line of strong to severe storms moves quickly east across the area.
In the hours before
Special weather statement, Oct 27, 2:21 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
221 AM CDT Wed Oct 27 2021
TXZ131>133-270745-
Hood TX-Johnson TX-Somervell TX-
221 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Somervell, western
Johnson and Hood Counties through 245 AM CDT...
At 220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Granbury to near Dinosaur Valley State
Park. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleburne, Granbury, Pecan Plantation, Glen Rose, Godley, Cleburne
State Park, Dinosaur Valley State Park, Oak Trail Shores and Tolar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Texas. A Severe Thunderstorm Watch also remains in
effect until 800 AM CDT for central and north central Texas.
&&
LAT...LON 3256 9791 3255 9742 3217 9747 3216 9751
3214 9752 3214 9753 3215 9757 3218 9757
3218 9760 3219 9759 3220 9759 3221 9763
3209 9787 3221 9794 3231 9798
TIME...MOT...LOC 0720Z 282DEG 35KT 3249 9776 3229 9790
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BarnesLocal storm report, Oct 27, 3:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST 4 WSW DENTON 33.20N 97.20W
10/27/2021 M85 MPH DENTON TX ASOS
REPORTED AT DENTON ENTERPRISE AIRPORT.
&&
JWGLocal storm report, Oct 27, 3:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND GST 3 N RHOME 33.10N 97.46W
10/27/2021 M62 MPH WISE TX MESONET
NEW FAIRVIEW CWOP STATION REPORTED 62 MPH
WIND GUST.
&&
JWGLocal storm report, Oct 27, 3:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND DMG 6 N RHOME 33.13N 97.45W
10/27/2021 WISE TX PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
JWGLocal storm report, Oct 27, 3:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM TSTM WND GST 3 SSW NORTHLAKE 33.04N 97.28W
10/27/2021 M60 MPH DENTON TX MESONET
WEATHERSTEM STATION AT TEXAS MOTOR SPEEDWAY
REPORTED WIND GUST TO 60 MPH.
&&
JWGLocal storm report, Oct 27, 3:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST 2 SSW KRUM 33.24N 97.25W
10/27/2021 M61 MPH DENTON TX AMATEUR RADIO
AMATEUR RADIO OPERATOR MEASURED WIND GUST TO
61 MPH AT US-380 AND FM-156.
&&
JWGThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:16 PM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 23 more | 27 hr |
| Oct 27, 12:35 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 25 min |
| Oct 27, 1:00 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto, Stephens | 30 min |
| Oct 27, 1:07 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 53 min |
| Oct 27, 1:44 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 61 min |
| Oct 27, 2:21 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 24 min |
| Oct 27, 2:30 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 60 min |
| Oct 27, 2:53 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 37 min |
| Oct 27, 2:08 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 34 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.